# SDR SIMA20170604002

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 40,572 hours, 37,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY BATTERY AND CHARGER IAW AMM TASK# 33-50-04-000-802-A, 33-50-04-400-802-A, 33-50-04-000-801-A, AND 33-50-04-400-801-A. OPS CHECKED GOOD.
